# SDR UIEA2017072801333

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 85,453 hours, 18,001 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Bonding Jumper
- Part number: CL73KA120
- Condition: Frayed
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AIR CONDITIONER BAY HEAT EXCHANGER PRIMARY AND SECONDARY LOWER BRACKET BONDING JUMPERS FOUND FRAYED.  THE BONDING JUMPERS WERE REMOVED AND REPLACED IAW AMM 20-11-00, REV 121.
